Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 258, NWS Bismarck, ND

August 5, 2011Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 5, 2011, 5:19 PM MDT for Grant County, Morton County, North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2011, 5:19 PM MDT (23:19 UTC)
Expired
Aug 5, 2011, 5:58 PM MDT
In force
39 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 77 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:20 PM MDTHAIL 1.751 Sw Elgin, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 12:48 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WUUS53 KBIS 052319
SVRBIS
NDC037-059-060015-
/O.NEW.KBIS.SV.W.0258.110805T2319Z-110806T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM MDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 615 PM MDT/715 PM CDT/

* AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ELGIN...OR 32 MILES NORTHEAST OF LEMMON...AND MOVING NORTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEIL...LEITH...CARSON...LARK AND FLASHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4654 10180 4673 10142 4643 10114 4624 10184
      4638 10201
TIME...MOT...LOC 2318Z 230DEG 24KT 4637 10182
WIND...HAIL 60MPH 1.00IN

$$

HEINERT/SCHECK
2 follow-up statements
982 
WWUS53 KBIS 052338
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT FRI AUG 5 2011

NDC037-059-060015-
/O.CON.KBIS.SV.W.0258.000000T0000Z-110806T0015Z/
GRANT ND-MORTON ND-
538 PM MDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MORTON
AND CENTRAL GRANT COUNTIES UNTIL 615 PM MDT/715 PM CDT/...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CARSON...OR 44 MILES NORTHEAST OF LEMMON...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  LARK AND FLASHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4631 10169 4644 10183 4659 10170 4673 10142
      4643 10114
TIME...MOT...LOC 2338Z 230DEG 24KT 4646 10160
WIND...HAIL 60MPH 1.50IN

$$

HEINERT/SCHECK
835 
WWUS53 KBIS 052358
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
658 PM CDT FRI AUG 5 2011

NDC037-059-060008-
/O.CAN.KBIS.SV.W.0258.000000T0000Z-110806T0015Z/
GRANT ND-MORTON ND-
558 PM MDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORTON AND CENTRAL
GRANT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN MORTON COUNTY UNTIL 745 PM CDT.

LAT...LON 4631 10169 4644 10183 4659 10170 4673 10142
      4643 10114
TIME...MOT...LOC 2358Z 230DEG 24KT 4655 10145

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:45 PM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Aug 5, 1:45 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
245 PM CDT FRI AUG 5 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...

MAJOR FORECAST CONCERN WILL BE THUNDERSTORMS CHANCES...SOME
SEVERE...AND THE POSSIBILITY OF HEAVY RAINFALL THIS EVENING AND
TONIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT...BUT DIFFER IN A FEW
KEY AREAS...SO HAVE TRENDED TOWARDS THE MORE CONSISTENT ECMWF
SOLUTION. FLASH FLOOD WATCH CONTINUES THROUGH TONIGHT DUE TO THE
POTENTIAL OF HEAVY RAINFALL AMOUNTS OVER NEARLY SATURATED AREAS.

CURRENTLY...DOMINANT SUBTROPICAL RIDGING REMAINS IN PLACE OVER THE
SOUTHEASTERN CONUS...WHILE A LARGE LOW IS SLOWLY MAKING ITS WAY
ACROSS NORTHERN CANADA. THE RESULT IS NEARLY ZONAL FLOW ACROSS THE
NORTHERN PLAINS...THROUGH WHICH A FEW SHORTWAVES ARE TRAVERSING
ACROSS THE REGION. MEANWHILE...A NEARLY STATIONARY FRONT REMAINS
DRAPED EAST TO WEST ACROSS THE CENTER OF THE STATE . THESE IMPULSES
HAVE BEEN PRODUCING SHOWERS AND THUNDERSTORMS ALONG THE FRONT
TODAY...AND WILL LIKELY CONTINUE THROUGH THE EVENING UNTIL THE MAIN
SHORTWAVE TROUGH APPROACHES THE CWA THIS AFTERNOON AND EVENING.

THE TROUGH...ACTING IN CONJUNCTION WITH A DEVELOPING SURFACE LOW AND
VARIOUS BOUNDARIES...IS EXPECTED TO DEVELOP NUMEROUS SHOWERS AND
THUNDERSTORMS...AND PUSH THEM THROUGH THE STATE OVER THE NEXT
SEVERAL HOURS. THIS WILL CAUSE THE STORMS NOW RESIDING ALONG THE
FRONT TO BECOME MORE WIDESPREAD ACROSS THE ENTIRE STATE.
HOWEVER...THE FRONT WILL STILL REMAIN THE FOCUS FOR SURFACE
CONVERGENCE...AND THEREFORE WILL MARK THE AREA OF THE BEST CHANCES
FRO STRONGER STORMS AND HEAVIER RAINFALL. WITH PRECIPITABLE WATER
AMOUNTS APPROACHING 2 INCHES OVER THE CWA THIS EVENING AND
TONIGHT...HEAVY RAINFALL IS POSSIBLE THROUGHOUT THE REGION...AND
WIDESPREAD AREAS 1 TO 2 INCHES OF STORM TOTAL PRECIPITATION ARE NOT
OUT OF THE QUESTION. DUE TO THE POTENCY OF THIS WAVE...AND THE
BUILDING INSTABILITY...SOME THUNDERSTORMS COULD GO SEVERE...WITH THE
LARGEST THREAT BEING STRONG WINDS AND LARGE HAIL. HEAVIEST
PRECIPITATION IS EXPECTED TO OCCUR BEGIN AROUND 00 UTC IN THE
WEST...AND BY 06Z IN MY CENTRAL AND WESTERN ZONES. CLEARING WILL
BEGIN GRADUALLY IN THE WEST BY SATURDAY MORNING AND SHOULD EXIT THE
FORECAST AREA COMPLETELY BY 00Z SATURDAY EVENING.

ONCE THE STORM EXITS THE STATE...SURFACE HIGH PRESSURE AND MID LEVEL
SHORTWAVE RIDGING WILL BUILD INTO THE CWA FOR THE REMAINDER OF THE
TERM. PLEASANT WEATHER AND MOSTLY CLEAR SKIES ARE FORECAST.
TEMPERATURES TONIGHT SHOULD DROP TO THE LOW 60S. WITH COOLER AIR
FILTERING IN BEHIND THE STORM...TEMPERATURES WILL DROP TO BELOW
NORMAL FOR THE REST OF THE TERM...WITH HIGHS TOMORROW REMAINING IN
THE 70S AND LOWS DROPPING WELL INTO THE 50S.

.LONG TERM...SUNDAY THROUGH NEXT FRIDAY...

THE NORTHERN PLAINS WILL REMAIN IN AN ACTIVE WESTERLY UPPER FLOW
PATTERN THROUGH EARLY NEXT WEEK...RESULTING IN CHANCES FOR
THUNDERSTORMS EACH PERIOD. MORE UNCERTAINTY MID NEXT WEEK AS OUR
FLOW ALOFT TRANSITIONS TO MORE NORTHWEST WITH MID/UPPER FORCING MORE
QUESTIONABLE. TEMPERATURES WILL AVERAGE NEAR/SLIGHTLY BELOW NORMAL
SATURDAY THROUGH MONDAY...THEN WELL BELOW AVERAGE TUE & WED.

ON SUNDAY A CLOSED MID LEVEL LOW PUSHING EAST ACROSS SOUTH CENTRAL
CANADA WILL DRAG A TROUGH OF SFC LOW PRESSURE THROUGH THE DAKOTAS
RESULTING IN ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON
THROUGH SUNDAY NIGHT. CAA ON THE BACKSIDE OF THIS SYSTEM ALONG WITH
SEVERAL EMBEDDED SHORT WAVE TROUGHS LOOKS TO THEN BRING CONTINUED
CHANCES FOR INSTABILITY SHOWERS AND THUNDERSTORMS MONDAY INTO MONDAY
NIGHT. DRY SURFACE HIGH PRESSURE BUILDS IN ACROSS THE REGION FOR
TUESDAY/TUESDAY NIGHT.

COOLER TEMPERATURES ARE FORECAST TUESDAY INTO WEDNESDAY AS THE UPPER
JET STREAM SAGS TO OUR SOUTH AND NORTHWEST UPPER LEVEL FLOW DEVELOPS
OVER THE NORTHERN PLAINS. MODELS ARE FLIP FLOPPING ON WHETHER TO
BRING ADDITIONAL WEAK DISTURBANCES THROUGH THE REGION IN THE
NORTHWEST FLOW. FOR NOW WILL LEAVE TUESDAY-THURS NIGHT DRY.

&&

.AVIATION...
CONVECTION WILL BE AN ONGOING CONCERN TODAY...WITH SHOWERS AND
THUNDERSTORMS ALREADY OCCURRING NEAR KMOT/KISN/KDIK...AND EXPECTED TO
BECOMES WIDESPREAD BY 00 UTC. DESPITE VFR CONDITIONS PREVAILING AT
THE MOMENT...CONDITIONS WITHIN THUNDERSTORMS WILL LIKELY SEE
MVFR/IFR WITH STRONG WINDS...HEAVY RAIN...AND POSSIBLE HAIL.
THREAT OF RAIN AND THUNDERSTORMS WILL BEGIN TO TAPER OFF IN THE
WEST BY 12 UTC...BUT WILL CONTINUE AT OTHER TERMINALS FOR THE
DURATION OF THE TAF PERIOD. MVFR WILL BE AN ISSUE ONCE RAIN ENDS
AS WELL...WITH LOW CLOUD DECKS ALMOST CERTAIN AND FOG ALSO A
POSSIBILITY. SOME UNCERTAINTY REMAINS ON EXACT PLACEMENT OF
HEAVIEST THUNDERSTORMS...WILL AMEND AS NECESSARY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH
SATURDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037-
040>048-050-051.

&&

SHORT TERM/AVIATION...BPN/RK
LONG TERM...NH
Hazardous weather outlook, Aug 5, 2:39 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT FRI AUG 5 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-061100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
339 PM CDT FRI AUG 5 2011 /239 PM MDT FRI AUG 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT SCATTERED TO WIDESPREAD THUNDERSTORMS...SPREADING FROM
WESTERN INTO CENTRAL NORTH DAKOTA TONIGHT INTO SATURDAY. SOME
SEVERE STORMS ARE POSSIBLE...WITH THE MAIN THREATS OF HAIL UP TO
GOLFBALL SIZE...AND STRAIGHT LINE WIND GUSTS AROUND 60 MPH. IN
ADDITION...HEAVY RAINFALL IS EXPECTED...LIKELY LEADING TO LOCALIZED
FLASH FLOODING. THE THREAT OF HEAVY RAIN WILL CONTINUE OVERNIGHT
AND INTO SATURDAY...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE
94 CORRIDOR. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN AND
CENTRAL NORTH DAKOTA. PLEASE REFER TO THAT BULLETIN FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FLASH FLOOD WATCH CONTINUES INTO SATURDAY...WITH LINGERING
LOCALLY HEAVY RAIN POSSIBLE...ESPECIALLY NORTH AND EAST OF THE
MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

KINNEY

In the hours before

Local storm report, Aug 5, 3:28 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
428 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             BELFIELD                46.89N 103.20W
08/05/2011  E1.25 INCH       STARK              ND   PUBLIC

            RELAYED BY MEDIA.

0420 PM     HEAVY RAIN       BELFIELD                46.89N 103.20W
08/05/2011  M2.90 INCH       STARK              ND   PUBLIC

            2.90 INCHES OF RAIN IN APPROX. 45 MIN. REPORT RELAYED BY
            MEDIA.

&&

MHOLLAN
Local storm report, Aug 5, 3:51 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
451 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND GST     DICKINSON               46.88N 102.79W
08/05/2011  M58 MPH          STARK              ND   ASOS

&&

MHOLLAN
Local storm report, Aug 5, 3:57 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     4 ENE SCHEFIELD         46.70N 102.78W
08/05/2011  E60 MPH          STARK              ND   TRAINED SPOTTER

            50-60 MPH WIND GUST.

&&

MHOLLAN
Local storm report, Aug 5, 3:59 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     NON-TSTM WND GST 4 E DICKINSON           46.88N 102.71W
08/05/2011  E75 MPH          STARK              ND   LAW ENFORCEMENT

            LAW ENFORCEMENT ESTIMATED 70 TO 80 MPH WINDS ON I-94 EAST
            OF DICKINSON.

&&

RK
Local storm report, Aug 5, 4:05 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
505 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     4 E DICKINSON           46.88N 102.71W
08/05/2011  E75.00 MPH       STARK              ND   LAW ENFORCEMENT

            LAW ENFORCEMENT ESTIMATED 70 TO 80 MPH WINDS ON I-94 EAST
            OF DICKINSON.

&&

RK
Local storm report, Aug 5, 4:59 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
559 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     GLEN ULLIN              46.82N 101.83W
08/05/2011  E60 MPH          MORTON             ND   TRAINED SPOTTER

            ESTIMATED WIND GUSTS OF AT LEAST 60 MPH. ZERO VISIBILITY.
            WINDS ONGOING. REPORT RELAYED BY WARNING POINT.

&&

MHOLLAN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:47 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope, Stark58 min
Aug 4, 10:59 PM MDTSevere Thunderstorm WarningBISMcLean, Ward61 min
Aug 5, 12:00 AM MDTSevere Thunderstorm WarningBISMcLean, Sheridan37 min
Aug 5, 1:59 AM MDTAreal Flood AdvisoryBISSheridan, Wells6 hr
Aug 5, 11:18 AM MDTAreal Flood AdvisoryBISBillings, Dunn, Golden Valley, McKenzie6 hr
Aug 5, 1:19 PM MDTSevere Thunderstorm WarningBISBowman, Slope56 min
Aug 5, 1:26 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley29 min
Aug 5, 2:18 PM MDTFlash Flood WarningBISBillings, Dunn, Stark6 hr
Aug 5, 2:44 PM MDTFlash Flood WarningBISBillings, Golden Valley, Slope2 hr
Aug 5, 2:51 PM MDTSevere Thunderstorm WarningBISDunn, Stark54 min
Aug 5, 3:13 PM MDTSevere Thunderstorm WarningBISBowman47 min
Aug 5, 3:45 PM MDTSevere Thunderstorm WarningBISDunn, Stark60 min
Aug 5, 3:59 PM MDTFlash Flood WarningBISStark6 hr
Aug 5, 4:23 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Mercer, Morton, Oliver, Stark67 min
Aug 5, 4:34 PM MDTTornado WarningBISMorton26 min
Aug 5, 4:42 PM MDTAreal Flood AdvisoryBISGrant, Mercer, Morton, Oliver93 min
Aug 5, 5:04 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Oliver41 min
Aug 5, 5:43 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Oliver62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.